# SDR SWAA2022012050791

- Difficulty date: December 6, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 77.93 AT LT HORIZONTAL STABILIZER (1 EA) ; 2021-557786 / [01] REPLACED LEADING EDGE RIB LOCATED LE STA 77.93 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 186A1001 REV. A; [02] REPLACED LEADING EDGE RIB LOCATED LE STA 77.93 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 186A1001 REV. A RII
